Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 32, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 27, 2006, 6:38 PM EDT for Arenac County, Gladwin County, Michigan. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2006, 6:38 PM EDT (22:38 UTC)
- Expired
- Jun 27, 2006, 7:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Arenac County, MI, Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 109 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 272239
SVRAPX
MIC011-051-272345-
/O.NEW.KAPX.SV.W.0032.060627T2238Z-060627T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
638 PM EDT TUE JUN 27 2006
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARENAC COUNTY IN NORTHERN LOWER MICHIGAN
GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 745 PM EDT
* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
ABOUT 9 MILES SOUTHWEST OF ALGER...MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALGER AROUND 720 PM EDT...
STERLING AROUND 735 PM EDT...
6 MILES SOUTHWEST OF MAPLE RIDGE AROUND 745 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4401 8383 4400 8405 4401 8416 4399 8429
4408 8434 4416 8418 4416 8375
$$
JPB5 follow-up statements
000
WWUS34 KAPX 272302
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
702 PM EDT TUE JUN 27 2006
MIC051-272312-
/O.CAN.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/
GLADWIN MI-
702 PM EDT TUE JUN 27 2006
...THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY IS CANCELLED...
LAT...LON 4401 8383 4400 8405 4402 8414 4416 8415
4416 8375
$$
MIC011-272345-
/O.CON.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/
ARENAC MI-
702 PM EDT TUE JUN 27 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
ARENAC COUNTY...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED ABOUT 2 MILES SOUTHEAST OF ALGER...MOVING
EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MAPLE RIDGE AROUND 720 PM EDT...
TWINING AROUND 735 PM EDT...
TURNER AROUND 740 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4401 8383 4400 8405 4402 8414 4416 8415
4416 8375
$$
JPB000
WWUS34 KAPX 272311
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
711 PM EDT TUE JUN 27 2006
MIC011-272345-
/O.CON.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/
ARENAC MI-
711 PM EDT TUE JUN 27 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
ARENAC COUNTY...
AT 709 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL. THIS STORM WAS LOCATED NEAR STERLING...MOVING EAST AT 20
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MAPLE RIDGE AROUND 725 PM EDT...
OMER AROUND 730 PM EDT...
TWINING AROUND 735 PM EDT...
TURNER AROUND 740 PM EDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4401 8383 4400 8405 4402 8414 4416 8415
4416 8375
$$
JPB000
WWUS34 KAPX 272323
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
723 PM EDT TUE JUN 27 2006
MIC011-272345-
/O.CON.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/
ARENAC MI-
723 PM EDT TUE JUN 27 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR
ARENAC COUNTY...
AT 721 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL. THIS STORM WAS LOCATED NEAR MAPLE RIDGE...OR ABOUT 5 MILES
NORTHEAST OF STERLING...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OMER AROUND 730 PM EDT...
TWINING AROUND 735 PM EDT...
TURNER AROUND 740 PM EDT...
HAIL UP TO ONE HALF INCH DIAMETER WAS COVERING THE GROUND IN
STERLING AS OF 720 PM EDT.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4401 8383 4400 8405 4402 8414 4416 8415
4416 8375
$$
JPB000 WWUS34 KAPX 272334 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 734 PM EDT TUE JUN 27 2006 MIC011-272345- /O.CON.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/ ARENAC MI- 734 PM EDT TUE JUN 27 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR ARENAC COUNTY... AT 730 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MAPLE RIDGE...OR ABOUT 9 MILES NORTHEAST OF STERLING...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TURNER AROUND 740 PM EDT... HAIL UP TO ONE HALF INCH DIAMETER WAS COVERING THE GROUND IN STERLING AS OF 720 PM EDT. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4407 8361 4403 8393 4415 8399 4417 8358 $$ JPB
000 WWUS34 KAPX 272346 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 746 PM EDT TUE JUN 27 2006 MIC011-272355- /O.EXP.KAPX.SV.W.0032.000000T0000Z-060627T2345Z/ ARENAC MI- 746 PM EDT TUE JUN 27 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ARENAC COUNTY HAS EXPIRED... AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. HAIL UP TO ONE HALF INCH DIAMETER WAS COVERING THE GROUND IN STERLING AS OF 720 PM EDT. LAT...LON 4407 8361 4403 8393 4415 8399 4417 8358 $$ JPB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:48 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 27, 3:48 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 348 PM EDT TUE JUN 27 2006 .DISCUSSION...RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A RATHER AMPLIFIED PATTERN FOR THIS TIME OF THE YEAR...WITH LARGE SCALE RIDGES LOCATED OVER ROCKIES AND FAR WESTERN ATLANTIC...AND A TROUGH OVER THE MIDWEST. SEVERAL SHORTWAVES CAN BE SEEN ROTATING AROUND THE TROUGH...ONE OVER NORTHERN MISSOURI...ANOTHER OVER THE ARROWHEAD OF MINNESOTA...AND THE LAST OVER CENTRAL MICHIGAN. THE LATTER OF THESE SHORTWAVES...ALONG WITH DIURNAL HEATING...IS HELPING TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS OVER THE CWA...WITH THE HEAVIEST ACTIVITY LOCATED ACROSS THE HIGHER TERRAIN OF NORTHERN LOWER AND ALONG LAKE BREEZES. AT THE SURFACE...A VERY COMPLEX PRESSURE PATTERN HAS SET UP. BROAD LOW PRESSURE CURRENTLY RESIDES OVER NORTHERN MICHIGAN/EASTERN ONTARIO...WITH A WARM FRONT EXTENDING TO QUEBEC...A WEAKENING COLD FRONT EXTENDING SOUTHWARD OVER OHIO...AND SECONDARY TROUGHS EXTENDING THROUGH DULUTH...AND ANOTHER OVER SOUTHERN WISCONSIN AND CENTRAL IOWA. NOT UNEXPECTEDLY...SHOWERS AND THUNDERSTORMS REMAIN THE MAIN CONCERN THROUGH WEDNESDAY WITH DEEP LAYER CYCLONIC FLOW OVERHEAD. TONIGHT...DIURNAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHWEST OVER THE NEXT SEVERAL HOURS...BUT THEN GRADUALLY WEAKEN ONCE WE LOSE THE HEATING OF THE DAY AND FORCING (VIA SHORTWAVE) MOVES TO THE NE OVER CANADA. LONG WAVE TROUGH AXIS OVER THE GREAT LAKES MAKES VERY LITTLE PROGRESS EASTWARDS. SHORTWAVE OVER LOWER MICHIGAN SWINGS NORTHEAST ACROSS EASTERN ONTARIO BY EARLY THIS EVENING. MEANWHILE...SHORTWAVE NEAR DULUTH WILL DROP SE ACROSS CENTRAL WI AND AND APPROACH LAKE MICHIGAN BY 12Z. THIS SHORTWAVE WILL HELP PUSH THE 850 MB FRONT SE AND PLACE IT FROM EASTERN LAKE SUPERIOR TO GREEN BAY BY THIS TIME...WHILE CYCLONIC FLOW REMAINS OVER THE AREA AT THE SURFACE. THINK A FEW SHOWERS WITH THIS SHORTWAVE/FRONT WILL REENTER THE PICTURE LATE TONIGHT OVER THE WESTERN CWA AND ADJUSTED POPS ACCORDINGLY. MODELS ALSO SHOW ABUNDANT LOW LEVEL MOISTURE IN PLACE BENEATH THE INVERSION AND WITH LIGHT SYNOPTIC FLOW AND RAINFALL... EXPECT FOG TO BE A PROBLEM YET AGAIN LATE THIS MORNING...AND HAVE ADDED IT TO THE WEATHER GRIDS. LOWS WILL BE SIMILAR TO LAST NIGHT...IN THE MIDDLE 50S TO LOWER 60S. MPC LATER PERIODS...SHARP UPPER TROF WILL BE OVERHEAD THRU WEDNESDAY EVENING...THEN SLOWLY PROGRESS ACROSS LAKE HURON AND EVENTUALLY LAKE ONTARIO. HEIGHTS WILL BE REBOUNDING SIGNIFICANTLY LATER IN THE WEEK. CYCLONIC FLOW WILL CONTINUE AT THE SURFACE ALSO THRU WED NIGHT...THEN BE REPLACED BY WEAK HIGH PRESSURE MOVING THRU THE SOUTHERN LAKES REGION. THE MAIN FORECAST CONCERN IS ANOTHER DAY OF POTENTIAL DEEP CONVECTION WEDNESDAY...WITH A TREND TOWARD QUIETER WX LATER IN THE WEEK. MODELS ARE IN AGREEMENT WITH THE SYNOPTIC PICTURE. BUT AS USUAL THEY HANDLE CONVECTIVE TRENDS DIFFERENTLY. THE NAM WANTS TO DEVELOP SHOWERS ASSOCIATED WITH THE COMMA HEAD OF THE UPPER TROF (NOW IN NE MN) NEAR DAYBREAK. IT IS THUS COOLER AND CLOUDIER THAN THE GFS. APPEARS FROM NAM/GFS 500MB TRENDS THAT THE COMMA HEAD SHOULD STILL BE JUST UPSTREAM AT 12Z. THUS A GFS-TYPE SOLUTION THAT ALLOWS FOR SOME SUNSHINE AND HEATING EARLY WEDNESDAY (ESPECIALLY IN THE EAST) SEEMS MORE REASONABLE. WEDNESDAY/WED NIGHT...AIRMASS WILL BE A LITTLE COOLER/DRIER THAN THE LAST COUPLE OF DAYS...AS MID 50S DEW POINTS SEEN IN WI AND ENVIRONS TODAY GRADUALLY FILTER INTO THE REGION. HOWEVER...THE COLD CORE ALOFT WILL ALSO BE MOVING INTO THE REGION...AS 500MB TEMPS LOWER TO -17-18C. BROAD LOW-LEVEL CONVERGENCE WILL BE IN PLACE AS SURFACE TROFFINESS LINGERS...THOUGH DOUBT THE TROF WILL BE QUITE AS FOCUSED AS THE GFS PROGS (NAM APPEARS MORE REASONABLE HERE). INSTABILITY SHOULD AGAIN BE SUFFICIENT FOR DEEP CONVECTION WITH DIURNAL HEATING...A 74/56 SURFACE PARCEL PRODUCES MLCAPES OF 700-800J/KG WITH NO CAP. SHEAR IS SMALL...WITH 500MB WINDS 20-25KT AND CONSIDERABLY LESS BELOW. 0-6KM BULK SHEAR VALUES ARE LOWERING THRU THE DAY AS BETTER 500MB WINDS DEPART TO THE EAST...DURING PEAK HEATING IN THE PM HOURS GENERALLY 25KT OR LESS. SO ANOTHER DAY OF DISORGANIZED MULTICELL CONVECTION EXPECTED. EMPHASIS FOR STRONGER STORMS SHOULD AGAIN BE EAST OF US-131...WHERE HEATING WILL BE STRONGEST (AWAY FROM INCOMING COMMA HEAD). WITH WET BULB ZERO HEIGHTS LOWERING TO 8-9K FEET...INSTABILITY SHOULD BE SUFFICIENT FOR THE STRONGEST STORMS TO APPROACH AND BRIEFLY EXCEED SVR CRITERIA HAIL. CHANCY POPS WILL WORK IN THE MORNING...WITH LIKELY IN THE AFTERNOON AND EVENING AWAY FROM LAKE MI. THURSDAY/THURSDAY NIGHT...TEMPS WILL GRADUALLY WARM ALOFT AS UPPER TROF VERY SLOWLY DEPARTS TO THE WEST. LOW LEVELS WILL ALSO BE SLOWLY DRYING OUT AS WEAK LOW LEVEL NW FLOW ARRIVES ON FLANK OF 1018MB HIGH NEARING NORTHERN IL. MAIN QUESTION IS WHETHER WE WILL ENOUGH LINGERING INSTABILITY TO POP AN AFTERNOON SHOWER. A 74/53 PARCEL...IN LINE WITH GFS PROGS...STILL PRODUCES ANOTHER 700-800J/KG OF CAPE...AND SCRAPES BY A 675MB CAP WITH SOME ROOM TO SPARE. WILL REMOVE PRECIP NEAR THE LAKE MI SHORELINE...AND MAINTAIN JUST CHANCY POPS ELSEWHERE THRU THE AFTERNOON. WILL GO DRY THURSDAY NIGHT AS CONTINUED DIFFERENTIAL TEMP ADVECTION WILL PRODUCE A STABLE AIRMASS FAIRLY RAPIDLY. REST OF THE FORECAST...RIDGE WEST/TROF EAST PATTERN WILL PERSIST OVER NORTH AMERICA. MODELS IN GOOD AGREEMENT ON THE LARGE SCALE... BRIEFLY DE-AMPLIFYING THE PATTERN OVER THE WEEKEND BEFORE THE RIDGE OUT WEST BUILDS BACK UP AGAIN EARLY NEXT WEEK. THERE ARE NO SIGNIFICANT INTRUSIONS OF COOL DRY AIR UNTIL MAYBE THE MID PART OF NEXT WEEK. SO THE WX WILL REMAIN UNSETTLED WITH TEMPS NEAR TO A BIT BELOW NORMAL. THE DETAILS...WILL RETURN A CHANCE OF SHRA/TSRA FRI AFTERNOON AS SURFACE RIDGE AXIS MOVES A BIT EAST AND RETURN FLOW RESUMES. A COLD FRONT LOOKS TO MOVE THRU SAT NIGHT...AND WILL EVENTUALLY SETTLE IN THE OHIO VALLEY...WHILE A SECONDARY FRONT SETTLES TOWARD UPPER MI ON MONDAY. HARD TO PUT ANY DRY PERIODS IN THE FORECAST UNTIL MAYBE TUESDAY...WHEN HPC MANUAL PROGS SHOW SOME CANADIAN AIR FINALLY SPILLING SOUTHWARD INTO THE NORTHERN LAKES. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 27, 4:10 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 410 PM EDT TUE JUN 27 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-281000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 410 PM EDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN...MAINLY THIS EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN THROUGH 9 PM...WITH HAIL UP TO GOLF BALL SIZE AND WIND GUSTS UP TO 60 MILES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTHERN MICHIGAN WEDNESDAY THROUGH THURSDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY AWAY FROM LAKE MICHIGAN. STORMS COULD PRODUCE HAIL UP TO THE SIZE OF QUARTERS. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY NIGHT...AND AGAIN SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. MPC/JZ
In the hours before
Local storm report, Jun 27, 3:43 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
343 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL CADILLAC 44.25N 85.42W
06/27/2006 E0.75 INCH WEXFORD MI BROADCAST MEDIA
HAIL COVERING GROUND
0341 PM HAIL CADILLAC 44.25N 85.42W
06/27/2006 E1.50 INCH WEXFORD MI TRAINED SPOTTER
&&
JZLocal storm report, Jun 27, 4:52 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
452 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 S LAKE CITY 44.27N 85.21W
06/27/2006 E0.75 INCH MISSAUKEE MI PUBLIC
FROM AUTO DEALERSHIP AT INTERSECTION OF M-55 AND M-66
&&
JZLocal storm report, Jun 27, 5:59 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
559 PM EDT TUE JUN 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HURON BEACH 45.49N 84.11W
06/27/2006 E0.75 INCH PRESQUE ISLE MI TRAINED SPOTTER
REPORTED BY TWO MARINE SPOTTERS.
&&
JPBThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:08 AM EDT | Dense Fog Advisory | APX | Antrim, Cheboygan, Crawford, Emmet, Gladwin, Grand Traverse and 8 more | 6 hr |
| Jun 27, 2:22 PM EDT | Severe Thunderstorm Warning | APX | Crawford | 35 min |
| Jun 27, 3:28 PM EDT | Severe Thunderstorm Warning | APX | Wexford | 41 min |
| Jun 27, 3:31 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 36 min |
| Jun 27, 3:39 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee | 66 min |
| Jun 27, 5:54 PM EDT | Special Marine Warning | APX | 66 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.